# SDR REXA2025051200576

- Difficulty date: April 24, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FWD FORMER TO BE CORRODED.    LOCATED AND DRILLED PAX DOOR FORMER IAW CRJ 900 SRM51-40-11-001-001-A01. INSTALLED SERVICEABLE PAX DOOR FORMER (P/N: 601R318031-5) IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. PERFORMED OPERATIONAL TEST OF THE PAX DOOR IAW CRJ 900 AMM 52-11-00-710-801 (A02). OPERATIONAL TEST GOOD AT THIS TIME.
